Alert archive / Georgia / Special Weather Statements in 2017

Special Weather Statement, NWS Atlanta, GA

January 22, 2017Houston County, Peach County, Georgia

NWS Atlanta, GA issued this special weather statement at Jan 22, 2017, 2:13 PM EST for Houston County, Peach County, Georgia. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 22, 2017, 2:13 PM EST (19:13 UTC)
Expired
Jan 22, 2017, 2:45 PM EST
In force
32 min
Issued by
NWS Atlanta, GA
Hail
0.75 in
Wind
50

Counties Houston County, GA, Peach County, GA

The radar

The Robins AFB radar (KJGX), 44 km from the middle of the area, began a volume at 19:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.2 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2017-01-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 189 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2017-01-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 355 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
189 J/kg
Mixed-layer CIN
-133 J/kg
Mixed-layer LCL
609 m above ground
0-6 km bulk shear
71 kt
0-1 km storm-relative helicity
355 m²/s²
0-3 km storm-relative helicity
423 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted.

752 
WWUS82 KFFC 221913
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
213 PM EST SUN JAN 22 2017
 
GAZ082-083-093>095-221945-
Macon GA-Peach GA-Bibb GA-Houston GA-Twiggs GA-
213 PM EST SUN JAN 22 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MACON...PEACH...
SOUTHERN BIBB...HOUSTON AND SOUTHWESTERN TWIGGS COUNTIES UNTIL 245 PM
EST...

At 213 PM EST...a strong thunderstorm was near Winchester, or 10
miles southwest of Perry...moving northeast at 50 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail and frequent 
           cloud to ground lightning. 

  IMPACT...Expect minor damage to tree limbs and blowing around of 
           light...unsecured objects. 

Some locations in the path of this storm include
Perry, Fort Valley, Warner Robins, Centerville, Byron, Marshallville,
Robins Air Force Base, Saint Louis, Meadowdale, Sand Bed, Houston
Lake, Grove Park, Lakewood, Powerville, Moss Oak, Elberta, Middle
Georgia Regional Airport, Bonaire, Miami Valley and Henderson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

A tornado watch remains in effect. Continue to monitor NOAA Weather
Radio...weather.gov or other media outlets for further statements or
possible warnings on these storms.

LAT...LON 3246 8400 3274 8367 3251 8342 3233 8380
TIME...MOT...LOC 1913Z 231DEG 45KT 3239 8390 

HAIL...0.75IN
WIND...50MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jan 22, 2:08 PM EST, 5 minutes earlier.

Area forecast discussion, Jan 22, 2:08 PM EST, 5 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
208 PM EST Sun Jan 22 2017

.PREV DISCUSSION... /Issued 1033 AM EST Sun Jan 22 2017/

UPDATE...
Have made several updates to the forecast grids this morning to
account for the latest in model trends and overall thinking. Here
are a few of the key changes:

Morning lull period a bit more defined than previously expected,
so have dropped pops significantly through the late morning hours.

Onset of next round of storms faster than the previous model
solutions were suggesting. Have gone with a faster onset time with
the pops and adjusted to keep the highest pops farther south.

Winds Monday look to be higher than originally forecast, so have
made some adjustments to the wind speeds. The new values meet
advisory criteria, and have gone ahead with a Wind Advisory for 1
AM to 7 PM Monday. The Wind Advisory highlights the risk of non-
convective wind speeds of 20 mph or wind gusts of 35 mph or
higher. We can expect to see strong, gusty winds with storms
today, but the Wind Advisory is for winds due to the tight
pressure gradient following the main storm threat timeframe. It is
possible that north Georgia could continue to see high, gusty
winds after 7 PM Monday, and adjustments to the Advisory area may
be necessary.

Any other significant changes will be made as necessary as new
model data becomes available. A high risk for severe storms has
been issued for portions of central Georgia, with moderate risk
and slight risk areas including another large portion of the
state. This continues to be a concerning situation, with damaging
winds, potential long-track tornadoes, large hail, and localized
flash flooding still being the main hazards. With many events
occurring today in and around the area, please stay alert to
weather watches, warnings, and advisories through the day.

31

PREV DISCUSSION... /Issued 640 AM EST Sun Jan 22 2017/

SHORT TERM /Today through Monday/...

The second round of showers and thunderstorms are continuing this
morning. Best instability remains central and south at this time as
the warm front lingers south of Columbus to Vidalia. Currently have
a tornado watch for the last county row of our forecast area and
southward. Main upper system will drop into the lower MS valley this
afternoon and continue into the southern Appalachians tonight. Strong
dynamics are associated with this system and could overcome any
lingering stable air from previous showers. So another round of
possible severe storms is expected for this afternoon and into the
evening. The closed upper low will continue to push across the
Appalachians on Monday with extensive wrap around clouds and
showers through most of the day.

The flash flood watch will continue as is for north and central
GA. Additional storms with heavy rain are possible at any point
in the forecast area.

41

LONG TERM /Monday Night through Saturday/...

Minimal changes made to the extended forecast grids. Region gets back
to more seasonal temperatures but should remain dry after mid-week
system passes.

20

&&

.AVIATION...
18Z Update...
Generally IFR/LIFR prevailing this afternoon with showers and
thunderstorms impacting the southern TAF sites and approaching the
metro ATL locations. Winds will be gusty with the convection, but
will increase significantly overnight and through Monday with peak
sustained winds expected to be 15-20kt with gusts to 30-35kt,
particularly at KATL. Best timing for -TSRA will be through 10pm
tonight, and have tried to tailor the timing for each site in the
TAFs. Cigs are expected to remain in the IFR/MVFR category
through the overnight period, with improvement expected after
13-15z Monday.

//ATL Confidence...18Z Update...
Medium on all elements.

31

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          66  48  60  41 / 100  70  40   0
Atlanta         65  49  56  39 / 100  70  40   5
Blairsville     60  45  51  37 /  80  90  70  30
Cartersville    65  49  56  38 / 100  80  50   5
Columbus        69  50  60  40 /  80  50  30   0
Gainesville     63  48  56  40 / 100  80  50  10
Macon           71  50  61  41 /  90  50  40   0
Rome            65  50  56  38 /  90  90  40   5
Peachtree City  66  48  57  38 / 100  70  40   0
Vidalia         73  51  63  45 / 100  50  20   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Tornado Watch until 8 PM EST this evening for the following
zones: Baldwin...Bibb...Bleckley...Butts...Carroll...
Chattahoochee...Clayton...Cobb...Coweta...Crawford...Crisp...
DeKalb...Dodge...Dooly...Douglas...Emanuel...Fayette...
Glascock...Greene...Gwinnett...Hancock...Harris...Heard...
Henry...Houston...Jasper...Jefferson...Johnson...Jones...Lamar...
Laurens...Macon...Marion...Meriwether...Monroe...Montgomery...
Morgan...Muscogee...Newton...North Fulton...Paulding...Peach...
Pike...Pulaski...Putnam...Rockdale...Schley...South Fulton...
Spalding...Stewart...Sumter...Talbot...Taliaferro...Taylor...
Telfair...Toombs...Treutlen...Troup...Twiggs...Upson...Walton...
Warren...Washington...Webster...Wheeler...Wilcox...Wilkinson.

Flash Flood Watch until 7 PM EST this evening for the following
zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley...
Butts...Carroll...Catoosa...Chattahoochee...Chattooga...
Cherokee...Clarke...Clayton...Cobb...Coweta...Crawford...Crisp...
Dade...Dawson...DeKalb...Dodge...Dooly...Douglas...Emanuel...
Fannin...Fayette...Floyd...Forsyth...Gilmer...Glascock...
Gordon...Greene...Gwinnett...Hall...Hancock...Haralson...
Harris...Heard...Henry...Houston...Jackson...Jasper...
Jefferson...Johnson...Jones...Lamar...Laurens...Lumpkin...
Macon...Madison...Marion...Meriwether...Monroe...Montgomery...
Morgan...Murray...Muscogee...Newton...North Fulton...Oconee...
Oglethorpe...Paulding...Peach...Pickens...Pike...Polk...
Pulaski...Putnam...Rockdale...Schley...South Fulton...Spalding...
Stewart...Sumter...Talbot...Taliaferro...Taylor...Telfair...
Toombs...Towns...Treutlen...Troup...Twiggs...Union...Upson...
Walker...Walton...Warren...Washington...Webster...Wheeler...
White...Whitfield...Wilcox...Wilkes...Wilkinson.

Wind Advisory from 1 AM to 7 PM EST Monday for the following
zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley...
Butts...Carroll...Catoosa...Chattahoochee...Chattooga...
Cherokee...Clarke...Clayton...Cobb...Coweta...Crawford...Crisp...
Dade...Dawson...DeKalb...Dodge...Dooly...Douglas...Emanuel...
Fannin...Fayette...Floyd...Forsyth...Gilmer...Glascock...
Gordon...Greene...Gwinnett...Hall...Hancock...Haralson...
Harris...Heard...Henry...Houston...Jackson...Jasper...
Jefferson...Johnson...Jones...Lamar...Laurens...Lumpkin...
Macon...Madison...Marion...Meriwether...Monroe...Montgomery...
Morgan...Murray...Muscogee...Newton...North Fulton...Oconee...
Oglethorpe...Paulding...Peach...Pickens...Pike...Polk...
Pulaski...Putnam...Rockdale...Schley...South Fulton...Spalding...
Stewart...Sumter...Talbot...Taliaferro...Taylor...Telfair...
Toombs...Towns...Treutlen...Troup...Twiggs...Union...Upson...
Walker...Walton...Warren...Washington...Webster...Wheeler...
White...Whitfield...Wilcox...Wilkes...Wilkinson.

&&

SHORT TERM...31
LONG TERM....Baker
AVIATION...31
Hazardous weather outlook, Jan 22, 12:52 PM EST, 1 hour 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1252 PM EST SUN JAN 22 2017

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-231200-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1252 PM EST SUN JAN 22 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

...RARE HIGH RISK ISSUED FOR SEVERE STORMS PORTIONS OF CENTRAL
GEORGIA THIS AFTERNOON INTO EVENING...

INCREASED THREAT NOW FOR SOME STRONG LONG-TRACKED
TORNADOES...LARGE HAIL...AND DAMAGING WIND FOR PORTIONS OF CENTRAL
GEORGIA. SOUTHERN PARTS OF NORTH GEORGIA ALSO HAS A SLIGHT
ENHANCED RISK FOR SEVERE STORMS. A TORNADO WATCH IS NOW IN EFFECT
MAINLY ALONG AND SOUTH OF A LINE FROM CARROLLTON TO ALPHARETTA TO
RAYTOWN. THIS INCLUDES THE ENTIRE ATLANTA METROPOLITAN AREA. THE
WATCH IS VALID THROUGH 8PM THIS EVENING.

IN ADDITION...LOCALLY HEAVY RAINFALL WILL BE LIKELY. LOCALIZED
FLOODING OF LOW LYING AND FLOOD PRONE AREAS WILL BE POSSIBLE AS WELL
AS RISES ON CREEKS...STREAMS AND RIVERS. A FLASH FLOOD WATCH IS IN
EFFECT FOR MUCH OF NORTH AND CENTRAL GEORGIA THROUGH THIS EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

STRONG GUSTY WINDS BEHIND THE STORM SYSTEM ARE EXPECTED MONDAY.
SEE THE CORRESPONDING WIND ADVISORY FOR MORE DETAILS.

OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED FOR 2 PM TO 10 PM THIS EVENING
ACROSS CENTRAL GEORGIA AND PORTIONS OF NORTH GEORGIA...GENERALLY
ALONG AND SOUTH OF A LAGRANGE...TO ATLANTA...TO ATHENS LINE.

SPOTTERS ARE ALSO ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER
THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.

In the hours before

Local storm report, Jan 22, 12:41 PM EST, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1241 PM EST SUN JAN 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1111 AM     TSTM WND DMG     1 WSW PATEVILLE         31.83N  83.83W
01/22/2017                   CRISP              GA   EMERGENCY MNGR

            MULTPILE TREES REPORTED DOWN ACROSS ARABI WARWICK ROAD
            IN SOUTHERN CRISP COUNTY.

&&

EVENT NUMBER FFC1700157

GEO
Special weather statement, Jan 22, 12:55 PM EST, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1255 PM EST SUN JAN 22 2017

GAZ091-092-102>104-221830-
Schley GA-Stewart GA-Sumter GA-Marion GA-Webster GA-
1255 PM EST SUN JAN 22 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SCHLEY...SOUTHEASTERN
STEWART...NORTHWESTERN SUMTER...SOUTHEASTERN MARION AND WEBSTER
COUNTIES UNTIL 130 PM EST...

At 1254 PM EST...a strong thunderstorm was over Brooksville, or 9
miles northeast of Cuthbert...moving northeast at 65 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Americus, Ellaville, Preston, Plains, Weston, Kimbrough, La Crosse,
Leveretts, Troutman, Friendship, Bumphead, Centerpoint, Dumas, Walls
Crossing and Chambliss.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3192 8467 3193 8468 3192 8469 3192 8480
      3193 8480 3231 8435 3217 8414 3195 8443
      3196 8444 3193 8444 3192 8446
TIME...MOT...LOC 1754Z 225DEG 65KT 3187 8469

HAIL...0.25IN
WIND...50MPH
Special weather statement, Jan 22, 1:23 PM EST, 50 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
123 PM EST SUN JAN 22 2017

GAZ061-062-074>076-221915-
Jefferson GA-Washington GA-Glascock GA-Hancock GA-Warren GA-
123 PM EST SUN JAN 22 2017

...SIGNIFICANT WEATHER ADVISORY FOR JEFFERSON...NORTHEASTERN
WASHINGTON...GLASCOCK...EASTERN HANCOCK AND WARREN COUNTIES UNTIL 215
PM EST...

At 122 PM EST...a line of strong thunderstorms was extending from
near Devereux to near Vidette...and moving northeast at 50 mph.

  HAZARD...Winds 40 to 50 mph...pea sized hail and frequent
           lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Lightning is one of nature's
           leading killers. If you can hear thunder...you are close
           enough to be struck by lightning.

Some locations in the path of these storms include
Louisville, Warrenton, Sparta, Gibson, Wrens, Stapleton, Avera,
Norwood, Mitchell, Camak, Edge Hill, Edgehill, Hamburg State Park,
Shoals, Downs, Grange, Stapletons Crossroads, Agricola, Stellaville
and Mesena.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Electrical
appliances should not be used unless in an emergency.

LAT...LON 3307 8229 3295 8227 3316 8311 3358 8266
      3358 8263 3346 8259 3341 8255 3335 8255
      3336 8253 3334 8250 3334 8245 3333 8242
      3331 8240 3331 8234 3327 8229 3327 8226
      3323 8223
TIME...MOT...LOC 1822Z 223DEG 42KT 3319 8309 3297 8224

HAIL...0.25IN
WIND...50MPH
Special weather statement, Jan 22, 1:29 PM EST, 44 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
129 PM EST SUN JAN 22 2017

GAZ092-103-104-221915-
Schley GA-Sumter GA-Webster GA-
129 PM EST SUN JAN 22 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SCHLEY...
NORTHWESTERN SUMTER AND SOUTHEASTERN WEBSTER COUNTIES UNTIL 215 PM
EST...

At 128 PM EST...a strong thunderstorm was over Plains, or 7 miles
southeast of Preston...moving northeast at 45 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Americus, Ellaville, Preston, Plains, Andersonville, Weston, New Era,
La Crosse, Pennington, Leveretts, Friendship, Bumphead, Centerpoint,
Dumas and Chambliss.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3194 8464 3214 8446 3214 8443 3216 8443
      3228 8432 3215 8405 3194 8442 3196 8444
      3193 8444 3192 8446 3192 8461
TIME...MOT...LOC 1828Z 227DEG 39KT 3202 8442

HAIL...0.25IN
WIND...50MPH
Special weather statement, Jan 22, 1:53 PM EST, 20 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
153 PM EST SUN JAN 22 2017

GAZ092-093-095-104-105-221930-
Macon GA-Schley GA-Dooly GA-Sumter GA-Houston GA-
153 PM EST SUN JAN 22 2017

...SIGNIFICANT WEATHER ADVISORY FOR MACON...SOUTHEASTERN SCHLEY...
NORTHWESTERN DOOLY...NORTHEASTERN SUMTER AND SOUTHWESTERN HOUSTON
COUNTIES UNTIL 230 PM EST...

At 153 PM EST...a strong thunderstorm was over Andersonville National
Historic, or 8 miles southwest of Oglethorpe...moving northeast at 50
mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Americus, Oglethorpe, Unadilla, Montezuma, Byromville, Andersonville,
Dooling, Whitewater State Park, New Era, Fountainville, La Crosse,
Pennington, Andersonville National Historic, Clearview, Bumphead,
Winchester and Bartlett.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

A tornado watch remains in effect. Continue to monitor NOAA Weather
Radio...weather.gov or other media outlets for further statements or
possible warnings on these storms.

LAT...LON 3217 8426 3248 8403 3227 8371 3208 8417
TIME...MOT...LOC 1853Z 235DEG 44KT 3219 8412

HAIL...0.25IN
WIND...50MPH
Special weather statement, Jan 22, 2:13 PM EST, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
213 PM EST SUN JAN 22 2017

GAZ082-083-093>095-221945-
Macon GA-Peach GA-Bibb GA-Houston GA-Twiggs GA-
213 PM EST SUN JAN 22 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MACON...PEACH...
SOUTHERN BIBB...HOUSTON AND SOUTHWESTERN TWIGGS COUNTIES UNTIL 245 PM
EST...

At 213 PM EST...a strong thunderstorm was near Winchester, or 10
miles southwest of Perry...moving northeast at 50 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
           cloud to ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Perry, Fort Valley, Warner Robins, Centerville, Byron, Marshallville,
Robins Air Force Base, Saint Louis, Meadowdale, Sand Bed, Houston
Lake, Grove Park, Lakewood, Powerville, Moss Oak, Elberta, Middle
Georgia Regional Airport, Bonaire, Miami Valley and Henderson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

A tornado watch remains in effect. Continue to monitor NOAA Weather
Radio...weather.gov or other media outlets for further statements or
possible warnings on these storms.

LAT...LON 3246 8400 3274 8367 3251 8342 3233 8380
TIME...MOT...LOC 1913Z 231DEG 45KT 3239 8390

HAIL...0.75IN
WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 21, 10:47 PM ESTFlash Flood WatchFFCBaldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more20 hr
Jan 22, 12:13 AM ESTSpecial Weather StatementFFCMontgomery, Telfair, Toombs, Wheeler47 min
Jan 22, 12:43 AM ESTSpecial Weather StatementFFCCrisp, Wilcox47 min
Jan 22, 1:43 AM ESTRiver Flood WarningFFCCoweta, Fayette, Spalding24 hr
Jan 22, 3:05 AM ESTSpecial Weather StatementFFCChattooga, Dade, Walker55 min
Jan 22, 3:44 AM ESTSpecial Weather StatementFFCTelfair31 min
Jan 22, 4:15 AM ESTSpecial Weather StatementFFCToombs45 min
Jan 22, 5:15 AM ESTSpecial Weather StatementFFCTelfair45 min
Jan 22, 6:06 AM ESTRiver Flood WarningFFCClayton, Fayette, Spalding19 hr
Jan 22, 9:56 AM ESTWind AdvisoryFFCBaldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more39 hr
Jan 22, 11:01 AM ESTSevere Thunderstorm WarningFFCCrisp, Dooly, Sumter44 min
Jan 22, 12:04 PM ESTSpecial Weather StatementFFCBleckley, Crawford, Houston, Macon, Peach, Twiggs41 min
Jan 22, 12:39 PM ESTSpecial Weather StatementFFCBaldwin, Bibb, Emanuel, Jefferson, Johnson, Twiggs and 2 more51 min
Jan 22, 12:55 PM ESTSpecial Weather StatementFFCSchley, Webster35 min
Jan 22, 1:23 PM ESTSpecial Weather StatementFFCGlascock, Jefferson, Warren52 min
Jan 22, 1:29 PM ESTSpecial Weather StatementFFCSchley46 min
Jan 22, 1:34 PM ESTFlash Flood WarningFFCMontgomery, Telfair, Toombs, Wheeler6 hr
Jan 22, 1:53 PM ESTSpecial Weather StatementFFCMacon37 min
Jan 22, 3:15 PM ESTSpecial Weather StatementFFCCrisp, Dooly30 min
Jan 22, 3:42 PM ESTTornado Warning EmergencyTornado observedConsiderable damage threatFFCCrisp, Wilcox48 min
Jan 22, 3:46 PM ESTSevere Thunderstorm WarningFFCCarroll, Coweta, Heard, Troup44 min
Jan 22, 3:58 PM ESTSpecial Weather StatementFFCBleckley, Pulaski32 min
Jan 22, 4:13 PM ESTTornado Warning Tornado observedConsiderable damage threatFFCDodge, Laurens, Telfair, Wheeler, Wilcox47 min
Jan 22, 4:13 PM ESTTornado WarningFFCBleckley, Laurens, Twiggs, Wilkinson32 min
Jan 22, 4:25 PM ESTSevere Thunderstorm WarningFFCCarroll, Douglas, Fulton13 min
Jan 22, 4:59 PM ESTSevere Thunderstorm WarningFFCDodge, Laurens31 min
Jan 22, 5:13 PM ESTRiver Flood WarningFFCClayton, Fayette, Spalding24 hr
Jan 22, 5:15 PM ESTSpecial Weather StatementFFCMontgomery, Toombs, Treutlen45 min
Jan 22, 5:33 PM ESTSpecial Weather StatementFFCBartow, Floyd, Polk27 min
Jan 22, 5:59 PM ESTSpecial Weather StatementFFCFloyd46 min
Jan 22, 6:29 PM ESTRiver Flood WarningFFCBibb, Houston, Jones, Monroe, Twiggs4 days

Nearby

Special Weather Statements in Georgia, 2017Every special weather statement in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.